Electron. J. Diff. Equ., Vol. 2012 (2012), No. 174, pp. 1-8.

Picone-type identity for pseudo p-Laplacian with variable power

Gabriella Bognar, Ondrej Dosly

A Picone type identity is established for homogeneous differential operators involving the pseudo p-Laplacian with variable exponent p=p(x). Using this identity, it is shown that the classical Sturmian theory extends to the associated partial differential equations.

Submitted September 12 2012. Published October 12, 2012.
Math Subject Classifications: 35B06, 35J15, 35J92.
Key Words: Pseudo p(x)-Laplacian; Picone-type inequality; Sturmian comparison theorem.

Show me the PDF file (214 KB), TEX file, and other files for this article.

Gabriella Bognar
Department of Analysis, University of Miskolc
H-3515 Miskolc-Egytemvaros, Hungary
email: matvbg@uni-miskolc.hu
Ondrej Dosly
Department of Mathematics and Statistics
Masaryk University
Kotlarska 2, CZ-611 37 Brno, Czech Republic
email: dosly@math.muni.cz

Return to the EJDE web page